MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tests on archival sample were performed for compliance with the parameters established in product specification.No nonconformities were found.The tests on customer sample were performed for compliance with the parameters established in product specification.The defect under complaint was not confirmed.
 
Event or Problem Description
User has had several pen needles that he says were defective.A few were bent and he still injected.Then he saved 3 that were defective and bent into a z.

Brand Name
MEMBER'S MARK PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7776169
Report Number9613304-2018-00007
Device Sequence Number11374414
Product Code FMI
UDI-Device Identifier10078742257751
UDI-Public(01)10078742257751(17)220901(10)X56Y4
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2022
Device Model Number31G X 8MM
Device Catalogue Number8933
Device Lot NumberX56Y4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1